Boundary transfer matrices and boundary quantum KZ equations

Research output: Contribution to journalArticlepeer-review

Abstract

A simple relation between inhomogeneous transfer matrices and boundary quantum KZ equations is exhibited for quantum integrable systems with reflecting boundary conditions, analogous to an observation by Gaudin for periodic systems. Thus the boundary quantum KZ equations receive a new motivation. We also derive the commutativity of Sklyanin's boundary transfer matrices by merely imposing appropriate reflection equations, i.e. without using the conditions of crossing symmetry and unitarity of the R-matrix.
Original languageEnglish
Article number071705
Number of pages22
JournalJ. Math. Phys.
Volume56
DOIs
Publication statusPublished - 27 Jul 2015

Bibliographical note

© 2015 AIP Publishing LLC This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details
26 pages; 2 figures; strengthening of results in Section 2; small modifications (corrected typos etc.) throughout; updated Acknowledgments

Keywords

  • math.QA
  • math-ph
  • math.MP

Cite this